# SDR DALA2024090508745

- Difficulty date: September 4, 2024
- Submitted: September 5, 2024
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 95,904 hours, 45,222 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 668 FUSELAGE / MAIN FRAME / LH LANDING GEAR / PRESSURE DECK WEB, STA 1080 TO 1180 & LBL 8.20 TO LBL 70 / CORROSION. ER/A 498884-14 REV C REQUIRES SECTION II. CORRECTIVE ACTION: ER/A 498884-14.
